| Model Number |
LNQ22 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) was unable to be interrogated with the diagnostic mobile programmer application.It was noted that a second tablet and patient connector were tried but the issue persisted.It was further noted that the icm could not be palpated fully and there was a discussion about using x-ray to confirm the location of the implanted device.It was additionally reported that there were no transmissions received from the device to the remote monitoring network and it had issues connecting.The icm remains in the patient.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.